# SDR SWIA2020031649306

- Difficulty date: February 9, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CAP AT LBL.27  HAS SIGHNS OF CORROSION AND GOUGING FROM FS.569-FS.610 (INBD AND OTBD FLANGES)   (C-CHECK) RO 3/13/2020   REPLACED FLOOR BEAM CAP AT LBL27 . FS 569.00 TO FS 610.00 REF CRJ 200 SRM, BOMBARDIER  DWG AND REO. SEE CONTINUE CARD FOR DETAILS.
